Vol. 316, No. 2, 2022

Download this article
Download this article For screen
For printing
Recent Issues
Vol. 329: 1  2
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Online Archive
The Journal
About the journal
Ethics and policies
Peer-review process
Submission guidelines
Submission form
Editorial board
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author index
To appear
Other MSP journals
This article is available for purchase or by subscription. See below.
Preresolutions of noncommutative isolated singularities

Ji-Wei He and Yu Ye

Vol. 316 (2022), No. 2, 367–394

We introduce the notion of right preresolutions (quasiresolutions) for noncommutative isolated singularities, which is a weaker version of quasiresolutions introduced by Qin, Wang and Zhang ( J. Algebra 536 (2019), 102–148). We prove that right quasiresolutions for a noetherian bounded below and locally finite graded algebra with right injective dimension 2 are always Morita equivalent. When we restrict to a noncommutative quadric hypersurface A, we prove that if A is a noncommutative isolated singularity, then it always admits a right preresolution. We provide a method to verify whether a noncommutative quadric hypersurface is an isolated singularity. An example of noncommutative quadric hypersurfaces with detailed computations of indecomposable maximal Cohen–Macaulay modules and right preresolutions is included as well.

PDF Access Denied

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

right preresolution, noncommutative isolated singularity, noncommutative quadric hypersurface
Mathematical Subject Classification
Primary: 16E65, 16G50, 16S37
Received: 7 September 2020
Revised: 19 July 2021
Accepted: 21 December 2021
Published: 6 April 2022
Ji-Wei He
Hangzhou Normal University
Yu Ye
University of Science and Technology of China